Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Applications of nonstandard models and Lebesgue measure to sequences of natural numbers


Author: Steven C. Leth
Journal: Trans. Amer. Math. Soc. 307 (1988), 457-468
MSC: Primary 11B05; Secondary 03H15, 11B75, 11U10
DOI: https://doi.org/10.1090/S0002-9947-1988-0940212-0
MathSciNet review: 940212
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By use of a nonstandard model, sequences of natural numbers are associated with a collection of closed subsets of reals in a natural way. The topological and measure-theoretic properties of the associated closed sets are used to prove standard theorems and define new density functions on sequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11B05, 03H15, 11B75, 11U10

Retrieve articles in all journals with MSC: 11B05, 03H15, 11B75, 11U10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0940212-0
Article copyright: © Copyright 1988 American Mathematical Society